# SDR FDEA201507292433

- Difficulty date: July 29, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 270 hours, 14,709 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381278420000
- Condition: Corroded
- Location: Frame 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL BEAM BRACKET AT FRAME 40 BETWEEN Y953 & Y1456 HAS CORROSION.  REMOVED CORROSION ON FLOORBEAM CROSSBEAM IAW SRM 51-74-10.  FOUND TO BE OUT OF LIMITS IAW SRM 53-15-15 FIG 7.  FABRICATED NEW CROSSBEAM ON T15 1151895 IAW SRM 53-15-15.  R & R CROSSBEAM IAW SRM 51-40-21.  MAJOR REPAIR.
